Everyone needs to read this! I was only on an antidepressant for 2-3 months a few years ago and it changed me even tho the meds barely worked for me.

I didn’t have withdrawal symptoms or ANYTHING like yours, but there were several negative side effects, like weight gain and loss of libido.

In fact, it took two years for my libido to return to normal—it numbed out everything below my waist. And of course, no doctor believed me! They thought it was my ADHD and I need more meds. #facePalm

I’m ALL for folks taking meds if it genuinely improves their lives but I’ve shared my experiences with everyone and would never, ever do another antidepressant again—no matter how dark life gets. I’d rather give psychedelics a try and I don’t say that lightly.

I’m so sorry for your experience, it sounds awful—on top of trying to live in a world that wasn’t built for your neurodivergent self. I wish you the best with completing your withdrawal and hope you find relief that improves your life.

Thank you for sharing this important story — I’ll be sure to share it 🙏🏽

Spiritual Guide. Intuitive Channel. Podcaster. When you invest in yourself, the world benefits. Check out my Soul Driven Podcast http://ahnahendrix.com

Love podcasts or audiobooks? Learn on the go with our new app.

Get the Medium app

A button that says 'Download on the App Store', and if clicked it will lead you to the iOS App store
A button that says 'Get it on, Google Play', and if clicked it will lead you to the Google Play store